Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem
Compositio Mathematica, Tome 47 (1982) no. 3, p. 271-287
@article{CM_1982__47_3_271_0,
     author = {Milne, James},
     title = {Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     pages = {271-287},
     zbl = {0506.14006},
     mrnumber = {681610},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_271_0}
}
Milne, J. S. Zero cycles on algebraic varieties in nonzero characteristic : Rojtman's theorem. Compositio Mathematica, Tome 47 (1982) no. 3, pp. 271-287. http://www.numdam.org/item/CM_1982__47_3_271_0/

[1] S. Bloch: Torsion algebraic cycles and a theorem of Roitman. Comp. Math. 39 (1979) 107-127. | Numdam | MR 539002 | Zbl 0463.14002

[2] S. Bloch: Lectures on algebraic cycles. Duke Math. Series IV. Duke University, 1980. | MR 558224 | Zbl 0436.14003

[3] P. Cartier: Questions de rationalité des diviseurs en géometrie algébrique. Bull. Soc. Math. France 86 (1958) 177-251. | Numdam | MR 106223 | Zbl 0091.33501

[4] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Math. 156. Springer, Heidelberg, 1970. | MR 282977 | Zbl 0208.48901

[5] R. Hartshorne: Algebraic geometry. Springer, Heidelberg, 1977. | MR 463157 | Zbl 0367.14001

[6] L. Illusie: Complexe de De Rham-Witt et cohomologie cristalline. Ann. Sc. Ec. Norm. Sup. 12 (1979) 501-661. | Numdam | MR 565469 | Zbl 0436.14007

[7] K. Kato: A generalization of local class field theory by using K-groups I. J. Fac. Sci., Univ. of Tokyo, Sec. IA 26 (1979) 303-376 II ibid., 27 (1980) 603-683. | MR 550688 | Zbl 0463.12006

[8] K. Kato: Galois cohomology of complete discrete valuation fields. Proc. Oberwolfach Conference on Algebraic K-theory, June 1980. Lecture Notes in Math. Springer, to appear. | MR 689394 | Zbl 0506.12022

[9] S. Lang: On quasi algebraic closure. Ann. of Math. 55 (1952) 373-390. | MR 46388 | Zbl 0046.26202

[10] J. Milne: On the conjectures of Birch and Swinnerton-Dyer. Thesis, Harvard University, 1967.

[11] J. Milne: Duality in the flat cohomology of a surface. Ann. Sc. Ec. Norm. Sup. 9 (1976) 171-202. | Numdam | MR 460331 | Zbl 0334.14010

[12] J. Milne: Etale cohomology. Princeton Univ. Press, Princeton, 1980. | MR 559531 | Zbl 0433.14012

[13] F. Oort: Commutative group schemes. Lecture Notes in Math. 15. Springer, Heidelberg, 1966. | MR 213365 | Zbl 0216.05603

[14] A Paršin: Abelian coverings of arithmetic schemes. Soviet Math Dokl 19 (1978) 1438-1442. | Zbl 0443.12006

[15] D. Quillen: Higher algebraic K-theory I. Proc. of Seattle Conference on K-theory, pp. 85-147. Lecture Notes in Math. 341, Springer, Heidelberg, 1973. | MR 338129 | Zbl 0292.18004

[16] A. Roitman: The torsion of the group of O-cycles modulo rational equivalence. Ann. of Math. 111 (1980) 553-569. | MR 577137 | Zbl 0504.14006

[17] J.-P. Serre: Corps locaux. Hermann, Paris, 1962. | MR 354618 | Zbl 0137.02601